Vol. 138, No. 2, 2013 · Contents

Belmesnaoui Aqzzouz, Othman Aboutafail, Taib Belghiti, Jawad H'Michane:
The $ b$-weak compactness of weak Banach-Saks operators

Jernej Azarija, Riste Skrekovski:
Euler's idoneal numbers and an inequality concerning minimal graphs with a prescribed number of spanning trees

C. A. Morales:
Partition sensitivity for measurable maps

F. Lemmermeyer:
Why is the class number of $\mathbb Q(\root3\of{11})$ even?

Yan-Kui Song:
Remarks on star covering properties in pseudocompact spaces

Valeriĭ A. Faĭziev, Prasanna K. Sahoo:
Solution of Whitehead equation on groups

Janis Cirulis:
On JP-semilattices of Begum and Noor

Pierre-Etienne Druet:
Global Lipschitz continuity for elliptic transmission problems with a boundary intersecting interface

[Contents of Mathematica Bohemica] [Full text of the older issues of Mathematica Bohemica at DML-CZ]